# SDR AALA201811139030

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 60,670 hours, 22,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EXIT LIGHT LENS WAS MISSING. MAINTENANCE REPLACED THE EMERGENCY LIGHT LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
